# SDR WX0A070700

- Difficulty date: December 6, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49954
- Engine: Pwa JT8D219
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Component: Rudder
- Component part number: 5955501501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER RT AREA OF HINGE CUT OUT SMALL AREA OF EDGE DAMAGE. REPAIRED COMPOSITE DEFECTS IAW SRM 51-70-1A.
